# SDR YENA201704020235

- Difficulty date: April 2, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 58,739 hours, 20,946 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS DISCOVERED ON UPPER SKIN OF THE RIGHT WING RIB 12 & 16.5, STRINGER 11.  THE SKIN WAS BLENDED IAW SRM 51-74-00, AND EC A17-284-01.  MAJOR REPAIR.
